# SDR AU980587

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 2719008002
- Condition: Contaminated
- Location: Horizontal Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) PITCH TRIM ACTUATOR CONTAMINATED WITH WATER.
